Notre Dame Journal of Formal Logic

On proving functional incompleteness in symbolic logic classes.

Francis Jeffry Pelletier and W. David Sharp

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 29, Number 2 (1988), 235-248.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093637874

Digital Object Identifier
doi:10.1305/ndjfl/1093637874

Mathematical Reviews number (MathSciNet)
MR939954

Zentralblatt MATH identifier
0671.03003

Subjects
Primary: 03B05: Classical propositional logic

Citation

Pelletier, Francis Jeffry; Sharp, W. David. On proving functional incompleteness in symbolic logic classes. Notre Dame J. Formal Logic 29 (1988), no. 2, 235--248. doi:10.1305/ndjfl/1093637874. https://projecteuclid.org/euclid.ndjfl/1093637874


Export citation